Compact inverses of first-order normal differential operators


Ismailov Z.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.320, no.1, pp.266-278, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 320 Issue: 1
  • Publication Date: 2006
  • Doi Number: 10.1016/j.jmaa.2005.06.090
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.266-278

Abstract

In this work, firstly we describe all normal extensions of a minimal operator generated by linear differential-operator expression of first order in the Hilbert space of vector functions in finite interval. Later on, we investigate discreteness of spectrum and asymptotical behavior of s-numbers of the inverses of these normal extensions. (c) 2005 Elsevier Inc. All rights reserved.